Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child has recurring pink spots in urine. What is the cause and remedy?

I have a three month old granddaughter who was seen a little over a week ago at er, she had pinkish spots in her diaper in urine. They diagnosed a uti and prescribed an antibiotic . She was clear a few days and now back to having spot of blood in urine . She has been to the hospital todayand said no blood in urine.I am worried she should maybe go to an all children s hospital
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
The pink spot on the diaper is not always due to blood in the urine, but it may be due other reasons.
You give her urine sample for complete urine examination and if any infection or blood is present , this investigation will detect.
As she was examined and said by the healthcare proffessional, nothing to worry and follow their advise.
Hope I have answered your query.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor